# SDR SWIA2020030348944

- Difficulty date: January 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280.00 RBL9 - CLIP ON THE INSIDE OF THE FLOOR BEAM IS CRACKED.   (C-CHECK) RO 2/28/2020   FABRICATED AND INSTALLED INBOARD CLIP AT FS280.00 RBL 9. REF CRJ200 SRM AND PREVIOUSLY INCORPERATED BOMBARDIER REO, FOR FAB AND INSTALL. COMPLIED WITH TASK CARD.
